# SDR N6WA2017101501

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 21,843 hours, 14,862 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL2295
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

OTBD SPOILERON, OTBD FLIGHT SPOILERS DEPLOYED IN FLIGHT. R & R THE OTBD SPOILER PCU ASSY IAW AMM 27-62-01 .
